MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Codes High impedance (1291); Defective Component (2292)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model #: sc-2316-50 serial #: (b)(4) description: infinion 1x16 perc lead kit-50cm model #: sc-3400-30 serial #: (b)(4) description: infinion splitter 2x8 kit (30cm) the explanted devices were not returned to bsn as they were discarded by the medical facility.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient was experiencing loss of stimulation.High impedances were noted.The patient underwent a revision procedure wherein the leads were replaced and the splitters were explanted.During the intraoperative testing, it was confirmed that the splitters were known to be the problem of defect.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Correction to the initial mdr should have been: (b)(6) 2017.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7032958
Report Number3006630150-2017-04623
Device Sequence Number10794628
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public08714729797838
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2014
Device Model NumberSC-3400-30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR